# SDR REXA2020041500483

- Difficulty date: March 6, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 15,045 hours, 10,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333891
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON BRACKET´S NEAR TO FRAME FS=661.00+16.00 (2 EA'S), FS=629.00 (2EA´S), FS=565.00 (2EA´S), FS=517.00 (2EA´S). 
ALL BRACKETS BTW STGR 27 TO 22LH AT FWD BAGGAGE BAY. (CCD).           
                                                                      
CORROSION LEVEL 2. BRACKET NEAR TO FRAME FS=629.00 (1EA) BTW STGR 27 TO 22LH AT FWD BAGGAGE BAY WAS REPAIRED PER EA CRJ953-10567 REV. IR. BRACKET
NEAR TO FRAME FS=517.00 (1EA) BTW STGR 27 TO 22LH AT FWD BAGGAGE BAY WAS REPAIRED PER EA CRJ953-10566 REV. IR. BRACKET´S NEAR TO FRAME 
FS=661.00+16.00 (2 EA'S), FS=629.00 (1EA´S), FS=565.00 (2EA´S), FS=517.00 (1EA´S). ALL BRACKETS BTW STGR 27 TO 22LH AT FWD BAGGAGE BAY WERE
REPLACED PER CRJ900 SRM 51-42-13-001-001-A01 AND CRJ900 SRM 51-42-20-001-001-A01
ADDITIONAL PARTS REPLACED: SH670-33389-2 AND SH670-33390-2
